# SDR AALA20150716008

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 111,557 hours, 18,319 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT DID NOT DISARM THE SLIDE PRIOR TO OPENING THE L1 DOOR.  THE SLIDE FELL OUT ON THE JET BRIDGE & CAME APART, BUT DID NOT DEPLOY.  REPLACED THE L1 DOOR SLIDE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-01.
